... regular sex
You may well find you get hormonal symptoms for months whilst your body readjusts. It can take up to 18 months to regain your fertility & settle into a regular pattern of periods. What you have likely been experiencing so far, is hormonal bleeding, rather than a true period. You may not be experiencing ovulation (releasing an egg) as it can take up to 18 months to restart.
Those symptoms may be things such as bleeding or spotting, bleeding after sex, bloating, sort breasts, back ache , mood swings, spots etc.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 May 2015 • 1 answer
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Posted 12 Sep 2015 • 1 answer
Depo-Provera - I've been on the depo shot for two and a half years ive never had periods on it but I
Posted 13 Jan 2016 • 0 answers
Posted 13 Jan 2016 • 1 answer
Depo-Provera - I've been on the depo shot since April this year. My periods were became lighter and?
Posted 3 Nov 2017 • 1 answer